# SDR BIER9802050

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9211K
- Make and model: Piper PA-34-200T
- Aircraft serial: 347670191
- Engine: Cont TSIO360EB
- System (JASC): 7414 · Magneto/Distributor
- Part: Condensor
- Part number: 10357281
- Condition: Shorted
- Location: Rt Mag
- Part time: 293 hours
- Stage of operation: TX
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED, EXCESS RPM DROP ON RUN-UP, INSP OF MAG INTERNALS REVEALED TOP OF CONDENSOR, WHERE WIRE IS SOLDERED TO CONDENSOR WAS CONTACTING MAG CAP.  IT HAD FINALLY WORN THROUGH THE INSULATING PAINT AT THE TOP.  SUBMITTER STATES, THE SOLDER JOINT AND WIRE WAS TOO TALL AT MANUFACTER AND INSTALLATION BY MANUF.
